(3 pack) Aleve Pain Reliever & Fever Reducer Naproxen Sodium Caplets, Body Pain Relief, 200 Count

★★★★☆ 4.0 20 reviews

US$23.36
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$23.36
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251800430 Release Date 2026/09/26 List Price US$23.36 Model Number 251800430
Category

<p> Aleve Pain Reliever &amp; Fever Reducer Caplets are made with naproxen sodium to help you manage pain all day with just one pain relief pill. Each naproxen sodium 220 mg caplet has the strength to provide uninterrupted pain relief for up to 12 hours. Aleve temporarily relieves minor aches and pains due to minor arthritis muscular aches backache menstrual cramps headache toothache and the common cold. This pain medication also temporarily reduces fever in adults and children 12 and up. Pain happens. Aleve it. Use as directed for minor aches and pains.*Among OTC Pain Reliever brands** **IQVIA Arthritic Pain Relief Products 12 months ending Q4 2022?Based on clinical study vs. Hydrocodone + Acetaminophen during the first 4 hours after initial dosing</p><div></div>FEATURES<div></div>

  • LONG LASTING RELIEF: Each Aleve Caplet has the strength to last up to 12 hours
  • FEVER REDUCER: This pain medicine for adults and children ages 12 and up also temporarily reduces fever
  • EFFECTIVE PAIN RELIEVER: Temporarily reduces fever and relieves minor pain of arthritis, menstrual cramps, muscular aches, backache, toothache, headache and the common cold
  • CHILD‐RESISTANT PACKAGING: Aleve pain relief pills come in a convenient, child‐resistant bottle
  • DOCTOR RECOMMENDED: Aleve pain relief pills are the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain.
  • EASY TO TAKE: Aleve Naproxen Sodium caplets come in small, oval caplets that are easy to swallow
Over-the-counter medicine type Pain Relief
Health concern Body Aches & Pains, Muscle Relief
Active ingredients Naproxen sodium 220 mg
Medicine strength Naproxen Sodium 220mg
Brand Aleve
Age group Child, Tween, Teen, Adult, Senior
Form Caplet
Symptoms Pain, Fever, Arthritis, Muscular aches, Backache, Menstrual cramps, Headache, Toothache, Common cold
Flavor Unflavored
Features Medicated
Treatment effective time 12 h
Size Regular
Count per pack 200
Count 600
Piece count 200
Multipack quantity 3
Product net content parent 200 Count
Net content statement 200 Caplets
Product net content uom Count
Items included Aleve Pain Reliever & Fever Reducer Naproxen Sodium Caplets
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4 out of 5
★★★★☆
20 ratings | 8 reviews
How item rating is calculated
View all reviews
5 stars
75% (15)
4 stars
8% (2)
3 stars
4% (1)
2 stars
2% (0)
1 star
11% (2)
Sort by

There are currently no written reviews for this product.